# SDR FDEA201212194337

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53813180200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CLEVIS ADAPTOR AT FR 54.1L BETWEEN 5L AND 6L DUMMY TRACK CRACKED ON INBD SIDE.  REPLACED CLEVIS ADAPTOR IAW FSRM 51-72-10, PG 1, PARA 3.
